# SDR AALA202207067887

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 80,893 hours, 10,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R2 EMERGENCY POWER ASSIST SYSTEM GREEN BATTERY PACK TEST INDICATOR LIGHT DOES NOT ILLUMINATE. REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK PER AMM 52-11-20. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
